Alert archive / New York / Small Craft Advisories in 2021

Small Craft Advisory 107, NWS New York, NY

December 4, 2021

NWS New York, NY issued this small craft advisory at Dec 4, 2021, 3:37 AM EST. It took effect at Dec 4, 2021, 10:00 PM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 4, 2021, 3:37 AM EST (08:37 UTC)
In effect from
Dec 4, 2021, 10:00 PM EST
Expired
Dec 5, 2021, 3:43 AM EST
In force
6 hr
Issued by
NWS New York, NY

The text

As transmitted.

729 
WHUS71 KOKX 040837
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
337 AM EST Sat Dec 4 2021

ANZ350-353-042145-
/O.NEW.KOKX.SC.Y.0107.211205T0300Z-211205T0900Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
337 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
EST SUNDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm.

* WHEN...From 10 PM this evening to 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
5 follow-up statements
831 
WHUS71 KOKX 041542
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
1042 AM EST Sat Dec 4 2021

ANZ350-353-050445-
/O.CON.KOKX.SC.Y.0107.211205T0300Z-211205T0900Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
1042 AM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM EST SUNDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm.

* WHEN...From 10 PM this evening to 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
370 
WHUS71 KOKX 042052
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
352 PM EST Sat Dec 4 2021

ANZ350-353-050900-
/O.CON.KOKX.SC.Y.0107.211205T0300Z-211205T0900Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
352 PM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM EST SUNDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 2 to 4 feet expected.

* WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm.

* WHEN...From 10 PM this evening to 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
997 
WHUS71 KOKX 042102
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
402 PM EST Sat Dec 4 2021

ANZ350-353-050900-
/O.CON.KOKX.SC.Y.0107.211205T0300Z-211205T0900Z/
/O.NEW.KOKX.GL.A.0017.211206T1700Z-211207T0600Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
402 PM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM EST SUNDAY...
...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY
NIGHT...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 20 
  kt with gusts up to 25 kt and seas 2 to 4 feet expected. For 
  the Gale Watch, southwest winds 20 to 30 kt with gusts up to 
  40 kt and seas 6 to 11 feet possible.

* WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm.

* WHEN...For the Small Craft Advisory, from 10 PM this evening 
  to 4 AM EST Sunday. For the Gale Watch, from Monday afternoon 
  through late Monday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ331-332-340-345-355-050900-
/O.NEW.KOKX.GL.A.0017.211206T1700Z-211207T0600Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
402 PM EST Sat Dec 4 2021

...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY
NIGHT...

* WHAT...Southwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 4 to 7 feet possible.

* WHERE...Long Island Sound east of Port Jefferson and New 
  Haven, Peconic and Gardiners Bays, South Shore Bays from Jones 
  Inlet through Shinnecock Bay, and Sandy Hook NJ to Fire Island 
  Inlet NY out 20 nm.

* WHEN...From Monday afternoon through late Monday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
618 
WHUS71 KOKX 050254
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
954 PM EST Sat Dec 4 2021

ANZ350-353-051600-
/O.CON.KOKX.SC.Y.0107.211205T0300Z-211205T0900Z/
/O.CON.KOKX.GL.A.0017.211206T1700Z-211207T0600Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
954 PM EST Sat Dec 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
LATE MONDAY NIGHT...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 20 kt
  with gusts up to 25 kt and seas 2 to 4 feet expected tonight. 
  For the Gale Watch, south winds 20 to 30 kt with gusts up to 40 
  kt Monday afternoon, becoming northwest Monday Night. Seas 6 to 
  11 feet possible.

* WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm.

* WHEN...For the Small Craft Advisory, until 4 AM EST Sunday. 
  For the Gale Watch, from Monday afternoon through late Monday 
  night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ331-332-340-345-355-051600-
/O.CON.KOKX.GL.A.0017.211206T1700Z-211207T0600Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
954 PM EST Sat Dec 4 2021

...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
LATE MONDAY NIGHT...

* WHAT...South winds 20 to 25 kt with gusts up to 35 kt Monday 
  afternoon, becoming northwest Monday Night. Seas 4 to 7 feet 
  possible.

* WHERE...Long Island Sound east of Port Jefferson and New 
  Haven, Sandy Hook NJ to Fire Island Inlet NY out 20 nm, South 
  Shore Bays from Jones Inlet through Shinnecock Bay, and 
  Peconic and Gardiners Bays.

* WHEN...From Monday afternoon through late Monday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
667 
WHUS71 KOKX 050843
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
343 AM EST Sun Dec 5 2021

ANZ350-353-052200-
/O.CAN.KOKX.SC.Y.0107.000000T0000Z-211205T0900Z/
/O.UPG.KOKX.GL.A.0017.211206T1700Z-211207T0600Z/
/O.NEW.KOKX.GL.W.0027.211206T1700Z-211207T0600Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
343 AM EST Sun Dec 5 2021

...GALE WARNING IN EFFECT FROM NOON MONDAY TO 1 AM EST TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 7 to 10 feet expected.

* WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm.

* WHEN...From noon Monday to 1 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ331-332-340-345-052200-
/O.UPG.KOKX.GL.A.0017.211206T1700Z-211207T0600Z/
/O.NEW.KOKX.GL.W.0027.211206T1700Z-211207T0600Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
343 AM EST Sun Dec 5 2021

...GALE WARNING IN EFFECT FROM NOON MONDAY TO 1 AM EST TUESDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt.

* WHERE...Long Island Sound east of Port Jefferson and New 
  Haven, Peconic and Gardiners Bays, and South Shore Bays from 
  Jones Inlet through Shinnecock Bay.

* WHEN...From noon Monday to 1 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ355-052200-
/O.UPG.KOKX.GL.A.0017.211206T1700Z-211207T0600Z/
/O.NEW.KOKX.GL.W.0027.211206T1700Z-211207T0600Z/
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
343 AM EST Sun Dec 5 2021

...GALE WARNING IN EFFECT FROM NOON MONDAY TO 1 AM EST TUESDAY...

* WHAT...Southwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet expected.

* WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm.

* WHEN...From noon Monday to 1 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ335-338-052200-
/O.NEW.KOKX.SC.Y.0108.211206T1700Z-211207T0600Z/
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
343 AM EST Sun Dec 5 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON MONDAY TO 1 AM EST
TUESDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...Long Island Sound west of Port Jefferson and New 
  Haven, and New York Harbor.

* WHEN...From noon Monday to 1 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 10:57 PM EST, 4 hours 40 minutes earlier.

Area forecast discussion, Dec 3, 10:57 PM EST, 4 hours 40 minutes before
Area Forecast Discussion
National Weather Service New York NY
1057 PM EST Fri Dec 3 2021

.SYNOPSIS...
High pressure will shift south of the region overnight. Two
areas of weak low pressure pass by on Saturday to the north and
south of the region, followed by high pressure building in
Saturday night through Sunday. A frontal system impacts the
region Sunday night through Monday night. High pressure returns
for Tuesday with another storm moving in for Wednesday. The
unsettled pattern looks to continue into late next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Forecast on track with region on southern edge of northern
stream longwave troughing. Strong radiational cooling
conditions across northern and eastern portions of the CWA
tonight, while southern and western portions see a gradual
increase of clouds overnight ahead of a weak surface low moving
towards the Mid Atlantic by early Saturday morning.

Temps likely stabilize or even rise along the coast for SW
portions of the region late tonight, while temps drop well down
into the 20s for northern and eastern areas.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/...
For Saturday, the shortwave and low pressure wave move east
within Southeast Canada. Another wave of low pressure develops
south of Long Island and moves east through the day. Winds at
the surface will remain rather light, SW around 10 mph on
average. The low pressure wave to the north will have associated
precipitation well north of the region while the wave of low
pressure to the south may have a few rain showers/sprinkles
move near parts of NYC/Long Island in the morning. Saturation
appears to be marginally close to the snow growth region, so
couldn't rule out even a few snowflakes/pellets mixing in with
any light precip in the AM. Will have to watch timing of this
activity, as any light rain shower/sprinkle activity early in
the morning over areas that radiated into the 20s across E LI
could result in localized icy spots. Overall, a very low
probability.

For the rest of the day, with the abundance of
clouds expected, went with a relatively cooler blend for high
temperatures, a little less than MOS consensus, ranging from the
low to upper 40s.

For Saturday night, both waves of low pressure moves farther
away from the forecast region, one low moving into the Canadian
Maritimes and the other low moving out into the Northern
Atlantic. Across the local region, another area of high pressure
will be building in from the west. Clouds will gradually
decrease Saturday night. The pressure gradient will increase and
will allow for northerly winds to increase, which will mitigate
radiational cooling. A consensus of MOS along with blend of
national models dataset was used for forecast lows, ranging from
the mid 20s to upper 30s.

For Sunday, the center of high pressure traverses across the
local region. A weakening pressure gradient will make for light
winds as vertical mixing will be quite limited. This along with
light easterly onshore flow developing in the afternoon will
limit high temperatures. Clouds increase late in the day as
another low pressure system approaches from the west. The high
temperatures forecast are similar to the previous day, low to
upper 40s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
An upper-level trough over the Central US shifts east late this
weekend with the primary low tracking through the Great Lakes
and into Canada on Monday, and the associated warm front lifting
through our region early in the day. Expect showers to move
through with the front early Monday, though much of the
afternoon looks relatively dry as the front shifts north. Nudged
temps up a tad from the NBM on Monday with the region getting
into the warm sector of the frontal system. Daytime highs will
be well above seasonal normals, in the 60s for most, though
records appear to be mostly safe. Winds were also increased some
Monday and Monday night with a deepening low and guidance
hinting at a LLJ developing over much of the region. Wind gusts
at the surface could reach and exceed 40 mph late Monday into
the first part of Monday night. A few additional showers are
possible again later Monday evening with the cold front passage.
While a rumble of thunder cannot be entirely ruled out with any
showers, minimal CAPE should mitigate anything more
significant. Temperatures will be much colder on Tuesday, as a
blustery west/northwest flow develops behind the front and high
pressure briefly builds in over the region.

PoPs increase again early Wednesday with the approach of
another area of low pressure from the south and west. Global
models are still resolving the exact intensity and track of this
system, though a marginally cold air mass could allow for at
least a period of frozen precipitation, especially across the
interior.

While another system may move through the region next Friday,
there is low confidence regarding chances and precip types this
being far out in time and with models in disagreement.

&&

.AVIATION /04Z SATURDAY THROUGH WEDNESDAY/...
High pressure moves offshore early this morning. Two weak areas
of low pressure pass by today, one to the north and one to the
south. A weak cold front passes through this evening.

VFR, with cigs of 3.5-4 kft developing from SW to NE in AM.
Isolated showers/sprinkles for NYC/NJ and LI terminals.

W/NW less than 5 kt or light and variable winds for AM push.
Winds will back to the SW at around 5 kt mid to late this
morning, with possible S/SSW 10kt afternoon sea breeze for
KJFK/KISP. Winds veer to SW and then W at 10kt or less for
evening push. NW winds with occasional gusts to 15 to 20 kt
after 03z.

     NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Light W or VRB winds for morning push. Afternoon S seabreeze
around 10 kt likely for KJFK, and SW flow 5-10 kt for rest of
NYC/NJ terminals. Winds veer W for eve push.

Isolated shra/sprinkle for AM push. Cigs 3.5-4kft for much of
the day.

.OUTLOOK FOR 06Z SUNDAY THROUGH WEDNESDAY...
.Late Tonight...VFR. Occasional NW winds.
.Sunday...VFR during the day. Rain showers and sub-VFR conditions
likely at night. NW winds veering NE.
.Monday...Sub-VFR with showers likely. Slight chance of TS. Chc
LLWS. Afternoon/evening westerly peak gusts 40kt+ possible.
.Tuesday...VFR.
.Wednesday...MVFR or lower with rain at the coast and a wintry
mix inland.

Detailed information, including hourly TAF wind component
forecasts, can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
Below SCA conditions are expected for overnight through Sunday.
Ocean has some forecast wind gusts near SCA thresholds late
Saturday night between Moriches and Montauk NY but that area is
the closest that any marine zone gets to SCA conditions. Also,
the gusts could be occasional in frequency.

As the next storm system approaches Sunday night and Monday,
SCA conditions are expected to develop on the ocean waters as
the pressure gradient tightens and some swell is generated.
Winds continue to increase during the day Monday (most likely
reaching gales) with the approach of a low level jet and the
pressure gradient tightening further as a cold front approaches.
The front pushes across the waters Monday evening with strong
cold air advection, keeping winds gusty through the night. It
might not be until Monday evening for the non-ocean waters to
potentially reach gales, this will partly depend on the timing
of the cold front passage. Will continue to keep mention the
threat of gales in the HWO for Monday afternoon and night.

Gusts should be below 25 kt by Tuesday morning, however ocean
seas will likely remain elevated, starting out at 5-10 ft in the
morning. It might not be until some time Tuesday night before
seas fall below 5 ft.

SCA conditions re-develop late Wednesday afternoon and evening
with the next storm system.

&&

.HYDROLOGY...
No widespread significant precipitation is expected through
early next week and as such, no hydrologic impacts are expected.

&&

.TIDES/COASTAL FLOODING...
High astronomical tides will have water levels approaching
minor flood benchmarks in vulnerable locales during the morning
high tides through the weekend, with potential for minor
flooding with the Monday AM high tide with strengthening SE
flow. Surge of as little as 1/2 to 1 ft needed in spots for
minor flood levels to be reached.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...JM
NEAR TERM...NV
SHORT TERM...JM
LONG TERM...BC/DR
AVIATION...NV
MARINE...JE/JM/DR
HYDROLOGY...JM
TIDES/COASTAL FLOODING...NV
Hazardous weather outlook, Dec 3, 4:31 PM EST, 11 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
431 PM EST Fri Dec 3 2021

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-042145-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
431 PM EST Fri Dec 3 2021

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Tonight.

Hazardous weather not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A frontal system will move across the Tri-State area Monday and
Monday night. The potential for strong to possibly damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-350-353-355-042145-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
431 PM EST Fri Dec 3 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Hazardous weather not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There will be potential for gale force winds Monday and Monday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 4:02 PM ESTGale WatchOKX12 hr

Nearby

Small Craft Advisories in New York, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.